Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 247, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Jul 12, 2011, 6:41 PM EDT for 4 counties in Kentucky. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 12, 2011, 6:41 PM EDT (22:41 UTC)
- Expired
- Jul 12, 2011, 7:30 PM EDT
- In force
- 49 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Floyd County, KY, Johnson County, KY, Martin County, KY, Pike County, KY
The radar
The Jackson,KY radar (KJKL), 56 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 12, 6:42 PM EDT | TSTM WND DMG | 2 Ese Denver, KY | LARGE LIMB WAS BLOWN DOWN ALONG LITTLE LICK FORK OFF OF ROUTE 1750. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.7 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1093 J/kg
- Mixed-layer CIN
- -119 J/kg
- Mixed-layer LCL
- 894 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
557 WUUS53 KJKL 122241 SVRJKL KYC071-115-159-195-122330- /O.NEW.KJKL.SV.W.0247.110712T2241Z-110712T2330Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON KY 641 PM EDT TUE JUL 12 2011 THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN FLOYD COUNTY IN SOUTHEAST KENTUCKY... SOUTHERN JOHNSON COUNTY IN NORTHEAST KENTUCKY... SOUTHWESTERN MARTIN COUNTY IN NORTHEAST KENTUCKY... NORTHWESTERN PIKE COUNTY IN SOUTHEAST KENTUCKY... * UNTIL 730 PM EDT * AT 640 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR EAST POINT...OR 5 MILES NORTHWEST OF PRESTONSBURG...AND MOVING EAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... PAINTSVILLE...PRESTONSBURG...DOCK...EAST POINT...HAGERHILL... THEALKA...WEST VAN LEAR...CLIFF...OAKLAWN ESTATES...WOODLAND ESTATES...THELMA...BAYS BRANCH...PERSTON ESTATES...AUXIER...VAN LEAR...BUFFALO...NERO...BOBBS...LANCER AND MEALLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TO REPORT DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2... WHEN YOU CAN DO SO SAFELY. && LAT...LON 3785 8257 3759 8257 3764 8291 3782 8293 TIME...MOT...LOC 2241Z 271DEG 13KT 3773 8281 WIND...HAIL 60MPH 1.00IN $$ GEOGERIAN
3 follow-up statements
129 WWUS53 KJKL 122253 SVSJKL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 653 PM EDT TUE JUL 12 2011 KYC071-115-159-195-122330- /O.CON.KJKL.SV.W.0247.000000T0000Z-110712T2330Z/ JOHNSON KY-MARTIN KY-FLOYD KY-PIKE KY- 653 PM EDT TUE JUL 12 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN PIKE...NORTHERN FLOYD...SOUTHWESTERN MARTIN AND SOUTHEASTERN JOHNSON COUNTIES UNTIL 730 PM EDT... AT 649 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BAYS BRANCH...OR NEAR PRESTONSBURG...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS. LOCATIONS IMPACTED INCLUDE... NERO...LANCER...MEALLY...WILLIAMSPORT...DWALE...CORN FORK HOLLOW... WELLS CHAPEL...ALVIN...ODDS...DICKS CREEK...ENDICOTT...DAVISPORT... PLEASANT...DAVELLA...MCCOMBS AND EMMA. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3781 8287 3785 8257 3759 8257 3764 8288 TIME...MOT...LOC 2253Z 271DEG 13KT 3773 8276 WIND...HAIL 60MPH 0.88IN $$ GEOGERIAN
608 WWUS53 KJKL 122303 SVSJKL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 703 PM EDT TUE JUL 12 2011 KYC071-115-159-195-122330- /O.CON.KJKL.SV.W.0247.000000T0000Z-110712T2330Z/ JOHNSON KY-MARTIN KY-FLOYD KY-PIKE KY- 703 PM EDT TUE JUL 12 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN PIKE...NORTHEASTERN FLOYD...SOUTHWESTERN MARTIN AND SOUTHEASTERN JOHNSON COUNTIES UNTIL 730 PM EDT... AT 658 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR AUXIER...OR NEAR PRESTONSBURG...MOVING EAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... CORN FORK HOLLOW...ALVIN...ODDS...DICKS CREEK...ENDICOTT... DAVISPORT...PLEASANT...DAVELLA...MCCOMBS AND EMMA. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3764 8282 3781 8280 3785 8257 3759 8257 TIME...MOT...LOC 2303Z 271DEG 13KT 3773 8271 WIND...HAIL 60MPH <.50IN $$ GEOGERIAN
139 WWUS53 KJKL 122321 SVSJKL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 721 PM EDT TUE JUL 12 2011 KYC071-115-159-195-122331- /O.EXP.KJKL.SV.W.0247.000000T0000Z-110712T2330Z/ JOHNSON KY-MARTIN KY-FLOYD KY-PIKE KY- 721 PM EDT TUE JUL 12 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PIKE... NORTHEASTERN FLOYD...SOUTHWESTERN MARTIN AND SOUTHEASTERN JOHNSON COUNTIES WILL EXPIRE AT 730 PM EDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF THE WARNED AREA...HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 3764 8282 3781 8280 3785 8257 3759 8257 TIME...MOT...LOC 2321Z 271DEG 13KT 3773 8263 $$ GEOGERIAN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 6:05 PM EDT, 36 minutes earlier.
Area forecast discussion, Jul 12, 6:05 PM EDT, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 605 PM EDT TUE JUL 12 2011 .SHORT TERM.../THE REST OF TONIGHT/...UPDATED THICK CLOUD COVER FROM THE CONVECTION TO OUR WEST HAS REDUCED THE TEMPERATURES SUCH THAT THE HEAT INDEX HAS FALLEN BELOW 100 DEGREES... OUR ADVISORY CRITERIA... ACROSS THE ENTIRE CWFA. HAVE CANCELLED THE NPW FOR EXCESSIVE HEAT. THE PREVIOUS SHORT TERM FORECAST DISCUSSION FOLLOWS... /THE REST OF TODAY/ CLOUD COVER HAS RESTRICTED HIGH TEMPERATURES IN OUR SRN COUNTIES. HEAT VALUES WILL NOT MEET CRITERIA AND WILL ONLY MEET HEAT ADVISORY CRITERIA IN THE NRN HALF OF THE CWFA. WILL ADJUST STATEMENT ABOUT EXCESSIVE HEAT ACCORDINGLY. THE PREVIOUS SHORT TERM FORECAST DISCUSSION FOLLOWS... /TONIGHT THROUGH THURSDAY/ EXTREME HEAT AND HIGH HUMIDITY HAVE PUSHED HEAT INDEX VALUES ABOVE 100 FOR MOST OF THE CWFA. CLOUD COVER HAS NOT BEEN ABLE TO HOLD DOWN THE RISING HEAT INDEX. CONDITIONS ARE ASLO FAVORABLE FOR SCATTERED CONVECTION AND EXPECTING THE TSRA ACTIVITY JUST TO OUR WEST TO PUSH ENOUGH BOUNDARIES INTO THE AREA TO INITIATE OUR CONVECTION. COLD FRONT SAGGING THRU THE OH VALLEY TONIGHT WILL BRING ANOTHER ROUND OF ACTIVITY MUCH LIKE WHAT WE ENCOUNTERED THE PAST NIGHT. CAVEAT WILL BE THAT THE COLD FRONT... AS SEEN BY MOST MODELS... WILL PUSH THRU THE AREA BY WED AFTERNOON WITH COOLER AND DRIER AIR. THIS WILL FINALLY BREAK THE CYCLE OF EXCESSIVE HEAT FOR THE AREA. HEAT INDEX READINGS SHOULD ONLY GET INTO THE LOWER 90S ON WED AND THE UPPER 80S FOR THU. WED NIGHT WILL BE THE MOST PLEASANE NIGHT OF THE PAST WEEK AS THE MERCURY WILL DROP INTO THE MID 60S. FOR NOW THE HEAT WARNING IN OUR WESTERN COUNTIES AND HEAT ADVISORY FOR THE REST OC ERN KY WILL CONTINUE AS WRITTEN. LOOK FOR ANOTHER MUGGY NIGHT TONIGHT WITH LOW TEMPS IN THE LOWER 70S. AND HIGHS ON WED NUDGING TO NEAR 90. .LONG TERM.../THURSDAY NIGHT THROUGH TUESDAY/ THE VARIOUS LONG TERM MODELS WERE NOT IN VERY GOOD AGREEMENT THIS GO ROUND. THE THREE MODELS CONSIDERED FOR THIS RENDITION OF DAYS 4-7 OF THE FORECAST WERE THE GFS...ECMWF...AND NAEFS. THE GFS WAS THE WETTEST FROM START TO FINISH AND DIFFERED FROM THE ECMWF WITH THE BOTH THE TIMING AND AREAL COVERAGE OF PRECIPITATION FOR THE START OF NEXT WEEK. FOR THIS WEEKEND...HOWEVER...THE GFS AND ECMWF WERE IN DECENT AGREEMENT...WITH BOTH MODELS PRODUCING AT LEAST SCATTERED SHOWERS AND STORMS ON BOTH FRIDAY AND SATURDAY. FROM SUNDAY ONWARD...THE MODELS DIVERGE QUITE A BIT. BOTH MODELS HAD A DIFFICULT TIME RESOLVING WHAT TYPES OF TRIGGERS FOR CONVECTION WOULD BE AVAILABLE...THE TIMING AND PASSAGE OF MAJOR WEATHER SYSTEMS...AND THE AREAL AND TEMPORAL COVERAGE OF PRECIPITATION. WITH SO MUCH UNCERTAINTY INVOLVED...DECIDED TO LEAVE PRECIPITATION OUT OF THE FORECAST FROM SUNDAY NIGHT ONWARD. THE NAEFS MODEL WAS VERY DIFFERENT FRONT THE OTHER TWO MODELS IN THAT IT HAD A LARGE AREA OF HIGH PRESSURE...AT THE SURFACE AND ALOFT...IN PLACE ACROSS THE EASTERN THIRD OF THE UNITED STATES...SUGGESTING AN ENTIRELY DRY...ALBEIT HOT AND MUGGY...EXTENDED PERIOD. WITH ALL THAT IN MIND...DECIDED TO BEEF UP PRECIPITATION CHANCES FOR FRIDAY AND SATURDAY...WITH THE BEST CHANCES OF SHOWERS AND STORMS COMING DURING THE AFTERNOON AND EVENING HOURS ON FRIDAY AND SATURDAY. THE TRIGGER FOR THIS ACTIVITY WILL BE MOIST EASTERLY FLOW AND ATLANTIC MOISTURE...AS THEY FEED OVER THE MOUNTAINS FROM THE EAST AND INTERACT WITH A SURFACE TROUGH UNDER AN AREA OF WEAK HIGH PRESSURE ALOFT. AS FOR THE TEMPERATURE FORECAST...THE PREVIOUS TWO RUNS OF MEXMOS...AND THE LATEST RUN OF HPC GUIDANCE ONCE AGAIN DIFFERED GREATLY IN THEIR HANDLING OF DAY TIME HIGHS ACROSS THE AREA. THE MEXMOS CONTINUES TO COME IN A FEW DEGREES TOO WARM ACROSS THE BOARD...WHILE THE HPC NUMBERS ARE 7-10 DEGREES COOLER ACROSS THE BOARD. BASED ON TREND FROM THE PAST COUPLE DAYS AND MONTHS...DECIDED TO CONTINUE GOING A FEW DEGREES COOLER THAN THE WARMER MEXMOS...BUT NOT QUITE AS FAR BELOW THESE NUMBERS AS IN PAST FORECASTS SIMPLY BECAUSE IT HAS BEEN SO HOT THE PAST FEW DAYS. WENT WITH HIGHS GENERALLY IN THE MID 80S FOR THE WEEKEND...AND AROUND 90 FOR THE START OF THE NEW WORK WEEK. THE DEWPOINTS WERE ACTUALLY IN PRETTY GOOD SHAPE WITH FEW CHANGES NEEDED...AS THE CURRENT MOS NUMBERS ARE LOOKING PRETTY REASONABLE. IT WOULD BE SURPRISING IF THE LOW TO MID 70S DEWPOINTS EXPERIENCE THE PAST COUPLE OF DAYS LASTED THROUGH THE BEGINNING OF NEXT WEEK...SO MID TO UPPER 60S DEWPOINTS WERE USED ACROSS THE BOARD FOR THE EXTENDED PERIOD. WINDS AND SKY COVER WERE TWEAKED A BIT AS WELL...BUT NOTHING MAJOR WAS REQUIRED THERE. && .AVIATION.../18Z TO 18Z/ TEMPERATURES SOARING INTO THE 90S WILL INCREASE AIRCRAFT DENSITY ALTITUDE ACROSS THE AREA. THE SAME HIGH TEMPERATURES WILL SPARK SCATTERED SHRA/TSRA. STORMS ARE ALREADY SHOWING UP IN CENTRAL KY AND SHOULD START MOVING EAST INTO THE HILLS SHORTLY. EXPECT VFR CONDITIONS THIS AFTERNOON WITH VCTS. ANY TSRA ACTIVITY WILL BE HARD TO TIME INTO A SPECIFIC AIRPORT BUT IT COULD DROP VSBY TO MVFR OR LOWER IN HEAVY RAIN. LOOK FOR THE CONVECTIVE ACTIVITY TO DIMINISH AFTER SUNSET WITH FOG TO FORM AROUND MIDNIGHT AND MAY BECOME MORE WIDESPREAD AND DENSE TOWARDS DAWN. WED WILL BE A REPEAT OF TODAY WITH THE TAF LOCATIONS BECOMING VFR SHORTLY AFTE SUNRISE. && .JKL WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...DUSTY/DUSTY LONG TERM....AR AVIATION...DUSTY
Hazardous weather outlook, Jul 12, 6:11 PM EDT, 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 611 PM EDT TUE JUL 12 2011 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-140115- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- 611 PM EDT TUE JUL 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS WITH DAMAGING WINDS BEING THE PRIMARY THREAT. ANY THUNDERSTORM WILL ALSO BE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS...WHICH MAY RESULT IN LOCALIZED HIGH WATER PROBLEMS...AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE THREAT FOR THUNDERSTORMS WILL CONTINUE INTO WEDNESDAY EVENING. AN ISOLATED SEVERE THUNDERSTORM CONTAINING DAMAGING WINDS WILL BE POSSIBLE ON WEDNESDAY. THUNDERSTORMS ARE ALSO IN THE FORECAST FROM FRIDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY INSTANCES OF SEVERE WEATHER AND FLOODING. DUSTY
In the hours before
Special weather statement, Jul 12, 6:34 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 634 PM EDT TUE JUL 12 2011 KYZ107-109-110-119-120-122315- JOHNSON-MARTIN-MAGOFFIN-FLOYD-PIKE- 634 PM EDT TUE JUL 12 2011 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 715 PM EDT TUESDAY EVENING... SOUTHERN JOHNSON... SOUTHWESTERN MARTIN... EXTREME EAST CENTRAL MAGOFFIN... NORTHERN FLOYD AND NORTHWESTERN PIKE. AT 634 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR DOBSON...OR 6 MILES NORTHWEST OF PRESTONSBURG...MOVING EAST AT 15 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...COLLISTA AROUND 640 PM EDT...EAST POINT AROUND 645 PM EDT...BAYS BRANCH AROUND 650 PM EDT...AUXIER AROUND 655 PM EDT...LANCER AROUND 700 PM EDT... RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP TO **** INCHES PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS. MOTORISTS ARE URGED TO DRIVE CAREFULLY. GEOGERIAN
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 8:05 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Johnson, Knott, Letcher, Magoffin, Martin and 1 more | 40 min |
| Jul 12, 12:04 AM EDT | Areal Flood Advisory | JKL | Elliott, Fleming, Rowan | 2 hr |
| Jul 12, 12:52 AM EDT | Flash Flood Warning | JKL | Elliott, Fleming, Morgan, Rowan | 84 min |
| Jul 12, 1:00 AM EDT | Areal Flood Advisory | JKL | Bath, Floyd, Johnson, Magoffin, Martin, Menifee and 3 more | 74 min |
| Jul 12, 2:56 AM EDT | Areal Flood Advisory | JKL | Breathitt, Harlan, Knott, Lee, Leslie, Letcher and 3 more | 96 min |
| Jul 12, 3:01 AM EDT | Areal Flood Advisory | JKL | Elliott, Fleming, Rowan | 3 hr |
| Jul 12, 4:39 AM EDT | Areal Flood Advisory | JKL | Floyd, Johnson, Magoffin, Pike | 107 min |
| Jul 12, 5:35 AM EDT | Areal Flood Advisory | JKL | Floyd, Johnson, Magoffin, Menifee, Morgan | 110 min |
| Jul 12, 11:13 AM EDT | Excessive Heat Warning | JKL | Bath, Estill, Fleming, Jackson, Laurel, McCreary and 7 more | 4 hr |
| Jul 12, 11:13 AM EDT | Heat Advisory | JKL | Bath, Estill, Fleming, Jackson, Laurel, McCreary and 7 more | 7 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.